# SDR CA090421001

- Difficulty date: April 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Seized
- Location: Hp Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ETR PW100-490 HP ROTOR LOCK UP.
